IJPAM: Volume 109, No. 1 (2016)


Mihail M. Konstantinov
University of Architecture, Civil Engineering and Geodesy
1046 Sofia, BULGARIA
e-mail: [email protected]

Abstract. The paper deals with a special class of neutral functional differential equations (FDE): the so called FDE with iterated delay. They are special equations of superneutral type. Equations with iterated delay had been introduced and studied by Prof. D.D. Bainov (1933-2011) and the author of this paper in the period 1972-1978. As a result a number of papers in this area had been published and the term ``FDE with iterated delay'' was accepted in the literature.

Received: August 1, 2016

AMS Subject Classification: 34K05, 34K10

Key Words and Phrases: differential functional equations, iterated delay, initial value problems, boundary value problems, periodic problems

Download paper from here.

DOI: 10.12732/ijpam.v109i1.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 109
Issue: 1
Pages: 129 - 139

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).